Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12047
Title: THE EXACT NULL DISTRIBUTION FOR RADIAL MAZE STATISTICS - A FORTRAN-77 PROGRAM
Authors: GILLETT, R
First Published: Feb-1994
Citation: BEHAVIOR RESEARCH METHODS INSTRUMENTS & COMPUTERS, 1994, 26 (1), pp. 70-73
DOI Link: 10.3758/BF03204569
ISSN: 0743-3808
Links: http://hdl.handle.net/2381/12047
Type: Journal Article
Appears in Collections:Published Articles, School of Psychology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.